MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT TI LOW PROFILE, 6 FR CHRONOFLEX, MI, W/ SUTURE PLUGS, ATTACH.; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT TI LOW PROFILE, 6 FR CHRONOFLEX, MI, W/ SUTURE PLUGS, ATTACH.; IMPLANTABLE PORT
Model Number 1716070
Medical Device Problem Codes Suction Problem (2170); Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the two complaints, 1 lot number was provide and lot history reviews were performed.Of the 2 reported malfunctions, no devices were returned for evaluation.Therefore, the investigation is inconclusive.A root cause has not been determined.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 1716070.Implantable port allegedly experienced suction issue, failure to infuse.These reports were received from various sources.Both events did involve patients with no reported patient injury.One patient is female; however, the other patients¿ weight, gender and age were not reported.

Brand Name
POWERPORT TI LOW PROFILE, 6 FR CHRONOFLEX, MI, W/ SUTURE PLUGS, ATTACH.
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9599196
Report Number3006260740-2020-00180
Device Sequence Number3244182
Product Code LJT
UDI-Device Identifier00801741026768
UDI-Public(01)00801741026768
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1716070
Device Catalogue Number1716070
Device Lot NumberUNKNOWN, RECR1862
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1